# SDR REXA2020010726028

- Difficulty date: December 26, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321729
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON  FLOOR SILL RH BTW FS.310 TO FS319 AT MAIN CABIN PASSENGER DOOR (SM)                                       
"FLOOR SILL RH BTW FS. 280 TO FS319 AT MAIN CABIN PASSENGER DOOR WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01                           
"
